Help reduce your child's fever and relieve their minor aches and pains with Children's Motrin Dye-Free Grape Chewable Tablets with Ibuprofen. From the #1 pediatrician-recommended brand of ibuprofen, each chewable tablet contains 100 milligrams of ibuprofen and is clinically proven to relieve pain and quickly reduces fever. The dye-free chewable medicine provides up to eight hours of relief for minor aches and pains due to the common cold, flu, sore throat, headache, and toothache. This children's pain and fever relief medicine is available in a kid-friendly grape flavor and can be used for children ages 2 to 11 years. From a brand chosen by parents year after year, this kids' pain reliever and fever reducer comforts your child quickly. Use as directed.
Ibuprofen 100mg (NSAID) per tablet
#1 pediatrician-recommended brand of ibuprofen
Each dose provides up to 8 hours of relief
Chewable dye-free ibuprofen tablets
Temporarily relieves pain and reduces fever
For children ages 2 to 11 years
Kid-friendly grape flavor
Includes 100mg dye-free ibuprofen tablets for children, 72 ct.